Forum

dmd for rrms

Hi there am feeling a little down at the moment , but theproblem I hve is I have recently come off copaxone due to lipoarthy have only been on copaxone for about 18 month’s, I have now been offered avonex which kind of scares me I feel that iwould like to be able to startthenew tablet gilenya butive been told all I can have is avonex, before copaxone I had rebif the symptoms made me ill all the time was told itwould get better, so carried on but then had a blood test and was told to stop taking it because it was affecting my liver , so I cannot understand why they cant offer me gilenya im so scared of this injection has anybody any idea about who can and cant have xxx please xxx

Would it be worth meeting with your consultant to discuss this and ask why you cannot have GIlenya. Seems to me you’ve given DMDs a fair shot and therefore should maybe be offered the oral treatment. I would suggest requesting an appointment hun x

Thqnks I think I may do that I did ask my ms nurse again but she just changed the subject xx

Ring the secretary of your consultant and request an appointment. I think you’ve got good reason not to want the injectables hun. I read on here that another oral medication ambiago or something like that has been approved also. There’s an article on the right of the screen here I think when you go to the forum page. X

Hi Sambo I too would like Gileyna . But it’s all about the money. It costs too much. You would have to have really failed on injectables I.e severe relapses to get it otherwise. Sorry Min xx

I still think there’s nothing to lose requesting to meet with the consultant. You won’t know till you do that. It might be a long shot but still worth a try. Xxx

…The second oral treatment for rrms is called “Aubagio” (teriflunomide). Maybe worth asking about possibility of having this prescribed ?

Best of luck!!

Dom

Thank you for the replies and think i will consider trying to see my neuro because even though i havnt had severe relapses my ms is still progreasing and i feel both drugs have failed me one rebif made me ill and had to stop taking due to it damadging my liver and two copaxone was and has caused lipoarthy think thats the name its where the injection eats yoir fat tissues and seen as that is where the copaxone is absorbed id say that that means they both failed xxx